Sticky Blood-Hughes Syndrome Support


On warfarin 7 months.

Yesterday blood in urine, then lot, heavy bleeding . Bright red.

From kidney and bladder

I went to primary doctor. Cardiologist was not available. Nothing they could do to stop bleeding . I thought there was, for warfarin .

I cannot keep taking it. But then what ? What if it was internal bleeding...not coming out?

Very scary and Discouraging.

It lasted two, three hours, finally stopped,getting less and less..,

I have atrial fibrillation occasionally. Very healthy other than that.Good heart muscle. Normal - low blood pressure.

Pulse 50 to 65 Active, not overweight.

What other alternatives that not risky (comparatively)

3 Replies

Hi, sorry i have to ask, do you have a diagnosis for Hughes Syndrome/APS? There are other alternatives to Warfarin, but as we are not doctors we can't advise on your own personal medication. If you have Hughes Syndrome/APS presumably you have a specialist who understands this condition? MaryF


They never said or did any test for it. I never knew about it until I read it here.

How can I ask the cardiologist

" Hey, do you know what is Hughes Syndrome /APS ? "

But,I checked the symptoms. I did no have any. ( my past history. I had one pregnancy )



As you have already explained to one of our other Admins on here that you do not have Hughes/APS but A Fib then Im afraid we cant answer your questions. The way people are treated on warfarin for our condition and A Fib are very different and therefore the reactions patient suffer are also different. I suggest you find a community on here that deals with general anticoagulation or A Fib.

I hope things improve for you.


You may also like...